# SDR KCSA2022110627

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35607
- Aircraft time: 62,194 hours, 10,242 cycles
- System (JASC): 2564 · Life Raft
- Part: None
- Condition: None
- Component: Flashlight Brac
- Component part number: P2070004201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EMERGENCY FLASHLIGHT HOLDER BROKEN                                                                                                                             FLASHLIGHT BRACKET REPLACED AND CHECKS GOOD PER AMM 25-64-01
